MAUDE Adverse Event Report: BECTON DICKINSON, S.A. SYRINGE 60ML E/T; PISTON SYRINGE

BECTON DICKINSON, S.A. SYRINGE 60ML E/T; PISTON SYRINGE
Model Number 300866
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that syringe 60ml e/t had a deformed stopper.The following information was provided by the initial reporter: "50 cc empty needle body splits a punch arc".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 2021-05-07.Investigation summary: one photo and one sample was provided to our quality team for investigation.Upon visual inspection, the barrel is observed to have a transversal cut.A device history record review found no non-conformances associated with this issue during production of lot 2007081, however, a daily incident report did detect an issue in the packaging machine which can be related to the observed damage.During the packaging process, a maladjustment of the transversal blade which separates the blisters into strips was detected.As a result of the maladjustment, damage to the barrel can occur, the blades cutting in the incorrect location.Final products in this manufacturing line, for this reference and lot size are sampled and they are subjected to visual and functional inspections during the different manufacturing sub-processes according to procedures.Given there was no damage to the packaging, it was determined the damaged packaging was identified during manufacturing and the device was reprocessed and repackaged, however, the damage on the barrel was not observed before repackaging; therefore the product was not properly discarded.Manufacturing personnel have been notified of this incident to increase awareness of this matter.Complaints received for this device and defect will be monitored by our quality team for signs of emerging trends.

Brand Name
SYRINGE 60ML E/T
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key11863143
Report Number3003152976-2021-00277
Device Sequence Number16942371
Product Code FMF
UDI-Device Identifier30382903008668
UDI-Public30382903008668
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2025
Device Model Number300866
Device Catalogue Number300866
Device Lot Number2007081
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2021
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer06/24/2021
Initial Report FDA Received Date05/21/2021
Supplement Report FDA Received Date07/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1